Start or Not
Aug 6, 2004
I recently had my t-cells ran and they were 450 and viral load of 413. The viral load is very low. However, I had a recent incident with some type of stomach infection I guess. My stomach started hurting and I ran a 101.8 fever. Now, the fever turned to a low grade fever and I still have it 5 weeks later, averaging around 99 degrees. I also get weak feeling when the temp comes on. However, I have gone back to eating a normal diet. I have had chest xrays and cat scan ran on my chest and stomach. I also had blood work ran. No diarreah, so the docs are not sure what I had. Think it could be time for my meds?
Response from Dr. Young
Thanks for your question.
From what you've described, I don't think that you need to start on treatment for HIV (at least yet). I am concerned about your fever-- whether this was caused by a gastrointestinal issue or not. With a normal CD4 cell count and a very low viral load, I'm not too suspicious of an HIV or AIDS complication, but these need to be looked at (as your doctors have no doubt done already).
Good luck, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Dizziness A Symptom Of HIV?
- Sore On Penis After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- Thrush After Oral Sex With No Protection Does It Mean I Have HIV
- Can Flagyl Cause Thrush?
- Can You Get Hep C From Kissing A Hep C Infected Person?
- If A Man Pulls Out Before He Comes Can I Still Get A Std?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.